Existence and Concentration of Solutions for a Class of Elliptic Problems with Discontinuous Nonlinearity in $\mathbf{R}^{N}$

  • Claudianor O. Alves
  • Rúbia G. Nascimento

Abstract

Using variational methods we establish existence and concentration of positive solutions for a class of elliptic problems in $\mathbf{R}^{N}$, whose nonlinearity is discontinuous.
Published
2013-03-01
How to Cite
Alves, C. O., & Nascimento, R. G. (2013). Existence and Concentration of Solutions for a Class of Elliptic Problems with Discontinuous Nonlinearity in $\mathbf{R}^{N}$. MATHEMATICA SCANDINAVICA, 112(1), 129-146. https://doi.org/10.7146/math.scand.a-15237
Section
Articles